DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/319

Title: Variational Inequality Problems in H-Spaces
Authors: Behera, A
Das, P K
Issue Date: 2006
Publisher: Hindawi
Citation: International Journal of Mathematics and Mathematical Sciences, Vol 2006, P 1-18
Abstract: The concept of η-invex set is explored and the concept of T-η-invex function is introduced. These concepts are applied to the generalized vector variational inequality problems in ordered topological vector spaces. The study of variational inequality problems is extended to H-spaces and differentiable n-manifolds. The solution of complementarity problem is also studied in the presence of fixed points or Lefschetz number.
Description: Copyright for the published article belongs to Hindawi, This is author's post-print version
URI: http://www.hindawi.com/GetArticle.aspx?doi=10.1155/IJMMS/2006/78545, http://hdl.handle.net/2080/319
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
abehera.pdf836KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback